当前期刊: SIAM Journal on Mathematical Analysis Go to current issue    加入关注   
显示样式:        排序: IF: - GO 导出
我的关注
我的收藏
您暂时未登录!
登录
  • Asymptotic Behavior of Age-Structured and Delayed Lotka--Volterra Models
    SIAM J. Math. Anal. (IF 1.392) Pub Date : 2020-09-16
    Antoine Perasso; Quentin Richard

    SIAM Journal on Mathematical Analysis, Volume 52, Issue 5, Page 4284-4313, January 2020. In this work we investigate some asymptotic properties of an age-structured Lotka--Volterra model, where a specific choice of the functional parameters allows us to formulate it as a delayed problem, for which we prove the existence of a unique coexistence equilibrium and characterize the existence of a periodic

    更新日期:2020-09-16